Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Isometries of lp-norm

Chi-Kwong Li and Wasin So
The American Mathematical Monthly
Vol. 101, No. 5 (May, 1994), pp. 452-453
DOI: 10.2307/2974908
Stable URL: http://www.jstor.org/stable/2974908
Page Count: 2
  • Read Online (Free)
  • Download ($19.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
452
    452
  • Thumbnail: Page 
453
    453